메뉴 건너뛰기




Volumn 158, Issue 2, 1998, Pages 475-508

On Martingale Inequalities in Non-commutative Stochastic Analysis

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0010044088     PISSN: 00221236     EISSN: None     Source Type: Journal    
DOI: 10.1006/jfan.1998.3299     Document Type: Article
Times cited : (17)

References (40)
  • 1
    • 0002599294 scopus 로고
    • Dirichlet forms and Markov semigroups onC
    • Albeverio S., Høegh-Krohn. Dirichlet forms and Markov semigroups onC. Comm. Math. Phys. 56:1977;173-187.
    • (1977) Comm. Math. Phys. , vol.56 , pp. 173-187
    • Albeverio, S.1    Høegh-Krohn2
  • 2
    • 0008936796 scopus 로고
    • An inequality for the Hilbert-Schmidt norm
    • Araki H., Yamagami S. An inequality for the Hilbert-Schmidt norm. Comm. Math. Phys. 81:1981;89-96.
    • (1981) Comm. Math. Phys. , vol.81 , pp. 89-96
    • Araki, H.1    Yamagami, S.2
  • 3
  • 6
    • 0002541370 scopus 로고
    • Quasifree quantum stochastic integrals for the CAR and for the CCR
    • Barnett C., Streater R. F., Wilde I. F. Quasifree quantum stochastic integrals for the CAR and for the CCR. J. Funct. Anal. 52:1983;19-47.
    • (1983) J. Funct. Anal. , vol.52 , pp. 19-47
    • Barnett, C.1    Streater, R.F.2    Wilde, I.F.3
  • 9
    • 0002455942 scopus 로고
    • Distribution function inequalities for martingales
    • Burkholder D. Distribution function inequalities for martingales. Ann. Probab. 1:1973;19-42.
    • (1973) Ann. Probab. , vol.1 , pp. 19-42
    • Burkholder, D.1
  • 10
    • 21144484566 scopus 로고
    • Optimal hypercontractivity for fermi fields
    • Carlen E. A., Lieb E. H. Optimal hypercontractivity for fermi fields. Comm. Math. Phys. 155:1993;27-46.
    • (1993) Comm. Math. Phys. , vol.155 , pp. 27-46
    • Carlen, E.A.1    Lieb, E.H.2
  • 12
    • 0002197815 scopus 로고
    • Formes linéaires sur un anneau d'opérateurs
    • Dixmier J. Formes linéaires sur un anneau d'opérateurs. Bull. Soc. Math. France. 81:1953;222-245.
    • (1953) Bull. Soc. Math. France , vol.81 , pp. 222-245
    • Dixmier, J.1
  • 13
    • 0002000391 scopus 로고
    • Existence and uniqueness of physical ground states
    • Gross L. Existence and uniqueness of physical ground states. J. Funct. Anal. 10:1972;52-109.
    • (1972) J. Funct. Anal. , vol.10 , pp. 52-109
    • Gross, L.1
  • 14
    • 84972558081 scopus 로고
    • Hypercontractivity and logarithmic Sobolev inequalities for the Clifford-Dirichlet form
    • Gross L. Hypercontractivity and logarithmic Sobolev inequalities for the Clifford-Dirichlet form. Duke Math. J. 43:1975;383-396.
    • (1975) Duke Math. J. , vol.43 , pp. 383-396
    • Gross, L.1
  • 15
    • 0039471925 scopus 로고
    • The strong Markov property for canonical Weiner processes
    • Hudson R. L. The strong Markov property for canonical Weiner processes. J. Funct. Anal. 34:1979;266-289.
    • (1979) J. Funct. Anal. , vol.34 , pp. 266-289
    • Hudson, R.L.1
  • 16
    • 0001214859 scopus 로고
    • Quantum Itô's formula and stochastic evolutions
    • Hudson R., Parthasarathy K. R. Quantum Itô's formula and stochastic evolutions. Comm. Math. Phys. 93:1984;301-323.
    • (1984) Comm. Math. Phys. , vol.93 , pp. 301-323
    • Hudson, R.1    Parthasarathy, K.R.2
  • 17
    • 0000690488 scopus 로고
    • Züm Mehrkörperproblem der Quantentheorie
    • Jordan P., Klein O. Züm Mehrkörperproblem der Quantentheorie. Z. Phys. 45:1927;751-765.
    • (1927) Z. Phys. , vol.45 , pp. 751-765
    • Jordan, P.1    Klein, O.2
  • 18
    • 0346815623 scopus 로고
    • Über das Paulische Äquivalenzverbot
    • Jordan P., Wigner E. P. Über das Paulische Äquivalenzverbot. Z. Phys. 47:1928;631-651.
    • (1928) Z. Phys. , vol.47 , pp. 631-651
    • Jordan, P.1    Wigner, E.P.2
  • 21
    • 0039471922 scopus 로고
    • Inequalities for some operator and matrix functions
    • Lieb E. H. Inequalities for some operator and matrix functions. Adv. Math. 20:1976;174-178.
    • (1976) Adv. Math. , vol.20 , pp. 174-178
    • Lieb, E.H.1
  • 22
    • 0000426206 scopus 로고
    • Noncommutative Khintchine and Paley inequalities
    • Lust-Piccard F., Pisier G. Noncommutative Khintchine and Paley inequalities. Ark. Mat. 29:1991;241-260.
    • (1991) Ark. Mat. , vol.29 , pp. 241-260
    • Lust-Piccard, F.1    Pisier, G.2
  • 24
    • 0004034090 scopus 로고
    • Quantum Probability for Probabilists
    • Berlin/New York: Springer-Verlag
    • Meyer P. A. Quantum Probability for Probabilists. Lecture Notes Math. 1994;Springer-Verlag, Berlin/New York.
    • (1994) Lecture Notes Math.
    • Meyer, P.A.1
  • 25
    • 49549166117 scopus 로고
    • The free Markov field
    • Nelson E. The free Markov field. J. Funct. Anal. 12:1973;211-227.
    • (1973) J. Funct. Anal , vol.12 , pp. 211-227
    • Nelson, E.1
  • 26
    • 33646751994 scopus 로고
    • Notes on non-commutative integration
    • Nelson E. Notes on non-commutative integration. J. Funct. Anal. 15:1974;103-116.
    • (1974) J. Funct. Anal. , vol.15 , pp. 103-116
    • Nelson, E.1
  • 31
    • 0011695986 scopus 로고
    • Inequalities for traces on Von Neumann algebras
    • Ruskai M. B. Inequalities for traces on Von Neumann algebras. Comm. Math. Phys. 26:1972;280-289.
    • (1972) Comm. Math. Phys. , vol.26 , pp. 280-289
    • Ruskai, M.B.1
  • 32
    • 36149021418 scopus 로고
    • Two dimensional Ising model as a soluble problem of many fermions
    • Schultz T. D., Mattis D. C., Lieb E. H. Two dimensional Ising model as a soluble problem of many fermions. Rev. Modern Phys. 36:1964;856-871.
    • (1964) Rev. Modern Phys. , vol.36 , pp. 856-871
    • Schultz, T.D.1    Mattis, D.C.2    Lieb, E.H.3
  • 33
    • 0000114353 scopus 로고
    • A non-commutative extension of abstract integration
    • Segal I. E. A non-commutative extension of abstract integration. Ann. Math. 57:1953;401-457.
    • (1953) Ann. Math. , vol.57 , pp. 401-457
    • Segal, I.E.1
  • 34
    • 0000906048 scopus 로고
    • Tensor algebras over Hilbert spaces, II
    • Segal I. E. Tensor algebras over Hilbert spaces, II. Ann. Math. 63:1956;160-175.
    • (1956) Ann. Math. , vol.63 , pp. 160-175
    • Segal, I.E.1
  • 35
    • 0001653960 scopus 로고
    • Construction of non-linear local quantum processes: I
    • Segal I. E. Construction of non-linear local quantum processes: I. Ann. Math. 92:1970;462-481.
    • (1970) Ann. Math. , vol.92 , pp. 462-481
    • Segal, I.E.1
  • 37
    • 84972583098 scopus 로고
    • Conditional expectation in operator algebras I
    • Umegaki H. Conditional expectation in operator algebras I. Tôhoku Math. J. 6:1954;177-181.
    • (1954) Tôhoku Math. J. , vol.6 , pp. 177-181
    • Umegaki, H.1
  • 38
    • 26144447943 scopus 로고
    • Une extension du calcul de Ito via le calcul des variations stochastiques
    • Üstünel A. S. Une extension du calcul de Ito via le calcul des variations stochastiques. C.R. Acad. Sci. Paris. 300:1985;277-279.
    • (1985) C.R. Acad. Sci. Paris , vol.300 , pp. 277-279
    • Üstünel, A.S.1
  • 39
    • 0001727650 scopus 로고
    • Differential space
    • Wiener N. Differential space. J. Math. Phys. 2:1923;132-174.
    • (1923) J. Math. Phys. , vol.2 , pp. 132-174
    • Wiener, N.1
  • 40
    • 51249191312 scopus 로고
    • Some moment inequalities for stochastic integrals and for solutions of stochastic differential equations
    • Zakai M. Some moment inequalities for stochastic integrals and for solutions of stochastic differential equations. Israel J. Math. 3:1967;170-177.
    • (1967) Israel J. Math. , vol.3 , pp. 170-177
    • Zakai, M.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.